# SDR IPXA10M60435

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START OF NR 3 ENG CREW RECEIVED LVL2 AIR SYS 3 PRESS LO.  ALSO FUMES IN COCKPIT.  RAN CHECKLIST.  DEFERRED APU AIR M427248 ASSIGNED.  RAN ENGINES SEVERAL TIMES. NO MESSAGES NOTED SYS TEST NORMAL IAW MM 75 AND 36.  NO FUMES NOTED EITHER. SUSPECT PACK TEMP WHEN NR 1 BUS WAS DISCONNECTED. COULD NOT DUPLICATE WITH SEVERAL ENG STARTS AND SYS CHECK OUT NORMAL IAW MM 24-20.
